# SDR 151AW0025

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,726 hours, 43,986 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER DISENGAGES INTERMITTENTLY.  REPLACED YAW DAMPER COUPLER PER MM 27-12-31.  SYSTEM TEST NORMAL.
